Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 63, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 18, 2015, 9:04 PM CDT for Racine County, Walworth County, Wisconsin. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2015, 9:04 PM CDT (02:04 UTC)
- Expired
- Aug 18, 2015, 9:30 PM CDT
- In force
- 26 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Racine County, WI, Walworth County, WI
The radar
The Milwaukee radar (KMKX), 34 km from the middle of the area, began a volume at 02:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 18, 1:35 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.1 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 197 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 747 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
727
WUUS53 KMKX 190204
SVRMKX
WIC101-127-190230-
/O.NEW.KMKX.SV.W.0063.150819T0204Z-150819T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
904 PM CDT TUE AUG 18 2015
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WALWORTH COUNTY IN SOUTHEASTERN WISCONSIN...
NORTHWESTERN RACINE COUNTY IN SOUTHEASTERN WISCONSIN...
* UNTIL 930 PM CDT
* AT 904 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE
GENEVA...MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
BROWNS LAKE AROUND 915 PM CDT.
EAST TROY AROUND 920 PM CDT.
ROCHESTER AND POTTER LAKE AROUND 925 PM CDT.
MUKWONAGO...WIND LAKE AND WATERFORD NORTH AROUND 930 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
WATERFORD...SPRINGFIELD...HONEY CREEK AND BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
WISCONSIN.
LAT...LON 4263 8851 4284 8843 4284 8812 4262 8831
4259 8841
TIME...MOT...LOC 0204Z 208DEG 28KT 4265 8840
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
WOOD2 follow-up statements
217
WWUS53 KMKX 190217
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
917 PM CDT TUE AUG 18 2015
WIC101-127-190230-
/O.CON.KMKX.SV.W.0063.000000T0000Z-150819T0230Z/
WALWORTH WI-RACINE WI-
917 PM CDT TUE AUG 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHEASTERN WALWORTH AND NORTHWESTERN RACINE COUNTIES...
AT 916 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EAST TROY...
MOVING NORTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT. WIND DAMAGE HAS BEEN REPORTED IN LAKE
GENEVA.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
ROCHESTER AROUND 920 PM CDT.
POTTER LAKE AROUND 925 PM CDT.
MUKWONAGO AND WATERFORD NORTH AROUND 930 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
WATERFORD...HONEY CREEK AND BURLINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
WISCONSIN.
LAT...LON 4271 8844 4284 8843 4284 8812 4267 8827
4267 8837
TIME...MOT...LOC 0216Z 200DEG 28KT 4275 8835
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
HALBACH734
WWUS53 KMKX 190229
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
929 PM CDT TUE AUG 18 2015
WIC101-127-190239-
/O.EXP.KMKX.SV.W.0063.000000T0000Z-150819T0230Z/
WALWORTH WI-RACINE WI-
929 PM CDT TUE AUG 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WALWORTH AND
NORTHWESTERN RACINE COUNTIES WILL EXPIRE AT 930 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
WISCONSIN.
LAT...LON 4271 8844 4284 8843 4284 8812 4267 8827
4267 8837
TIME...MOT...LOC 0227Z 208DEG 28KT 4275 8835
$$
HALBACHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 3:39 PM CDT, 5 hours 25 minutes earlier.
Area forecast discussion, Aug 18, 3:39 PM CDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 339 PM CDT TUE AUG 18 2015 .SHORT TERM... .THIS EVENING...FORECAST CONFIDENCE HIGH. A STRENGTHENING UPPER LOW OVER THE NORTHERN PLAINS IS PRODUCING ONGOING SHOWERS AND THUNDERSTORMS OVER MN AND IA TODAY. THERE ARE A LOT OF CLOUDS ASSOCIATED WITH THAT AND AN 850MB WARM FRONT OVER NORTHERN WISCONSIN. SOUTHEAST WI IS SEEING A FEW BREAKS IN THE CLOUDS TODAY WHICH IS HELPING TO INCREASE TEMPS TO AROUND 80 AND BUILD CAPE TO AROUND 1000 J/KG. A STRONG SHORTWAVE TROUGH CURRENTLY OVER NORTHEAST MO WILL MOVE UP THROUGH IA AND WI LATE THIS AFTERNOON/EVENING. THE NOSE OF THE LOW LEVEL JET /LLJ/ WILL LIFT UP TO THE WI/IL BORDER THIS AFTERNOON AND LIKELY INTO SOUTH CENTRAL WI BEFORE SHIFTING EAST THIS EVENING. THE CONVECTION OVER FAR WESTERN WI AND FAR EASTERN IOWA IS TRACKING NNE. THE 19Z HRRR MODEL PICKED UP ON IT AND BRINGS A WEAKER VERSION OF IT INTO MADISON AFTER 5 PM. IT STILL HAS THE MAIN CONVECTIVE LINE WITH THE STRONG SHORTWAVE REACHING MADISON AROUND 01Z /8 PM. WE CANNOT DISCOUNT THIS LATEST RUN AS IT MAY BE ON TO SOMETHING FOR HOW THIS EVENING/S CONVECTION WILL EVOLVE. A NW TO SE ORIENTED LINE OF THUNDERSTORMS IS PORTRAYED BY THE OTHER CONVECTIVE ALLOWING MODELS /CAMS/. THEY LIFT IT NORTHEAST THROUGH SOUTHERN AND EAST CENTRAL WI THIS EVENING. IT SHOULD REACH MADISON BY 7 PM AND MILWAUKEE BY 9 PM. THE THUNDERSTORMS SHOULD BE OUT OF SOUTHERN WI BY MIDNIGHT. THE SHEAR WILL BE STRONG OVER SOUTH CENTRAL WI AS THE SHORTWAVE ARRIVES. THE CAPE IS MODERATE NOW... BUT WILL BE LOWER THIS EVENING DUE TO WARM AIR ADVECTION ALOFT AND SUBSEQUENT VERY WEAK MID LEVEL LAPSE RATES. STILL... THERE MAY BE ENOUGH SHEAR TO DEVELOP A FEW SUSTAINED UPDRAFTS THAT COULD PRODUCE LOW LEVEL MESOCYCLONES AND A POSSIBLE TORNADO. THE TORNADO WATCH WAS ISSUED ALREADY THIS AFTERNOON AND IT IS IN EFFECT UNTIL 10 PM FOR ALL BUT THE EASTERN FORECAST AREA. THE MAIN THREAT FOR SEVERE STORMS IN SOUTH CENTRAL WI IS NOT UNTIL AFTER 5 PM. .OVERNIGHT AND WEDNESDAY...FORECAST CONFIDENCE HIGH. THE SURFACE LOW WILL TRACK NORTH FROM WEST CENTRAL WI TO WESTERN LAKE SUPERIOR ON WEDNESDAY. THIS WILL RESULT IN A STRONG PRESSURE GRADIENT OVER SOUTHERN WISCONSIN AND GUSTY SOUTHWEST WINDS BEGINNING EARLY WEDNESDAY MORNING. STEEP LOW LEVEL LAPSE RATES WILL LEAD TO EXTENSIVE DIURNAL CUMULUS CLOUDS SO KEPT MAX TEMPS ON THE LOWER END OF GUIDANCE. && .WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE...HIGH THE GFS BRINGS A CLOSED MID/UPPER LOW ACROSS LAKE SUPERIOR WEDNESDAY NIGHT AS THE TROUGH AXIS EXITS FAR EASTERN WISCONSIN TOWARDS SUNRISE. THE CLOSED LOW LIFTS INTO SOUTHERN CANADA THURSDAY. THE 850/700 MB RH INCREASES OVER SOUTH CENTRAL WISCONSIN EARLY WEDNESDAY EVENING...AND OVER MUCH OF THE SOUTH WEDNESDAY NIGHT WITH THE EDGE OF THE HIGHER RH NEAR THE ILLINOIS BORDER AREA. THIS SHOULD BRING AN AREA OF CUMULUS/STRATOCUMULUS ACROSS MUCH OF THE FORECAST AREA WEDNESDAY NIGHT THAT LIFTS NORTHEAST LASTER THURSDAY. THE WRAP AROUND PRECIPITATION MAINLY STAYS NORTHWEST OF THE FORECAST AREA. HOWEVER LOW LEVEL LAPSE RATES ARE FAIRLY STEEP SO AN ISLOATED SHOWER COULD FORM THURSDAY. WEST WINDS WILL BE BRISK AND WITH THE STEEP LAPSE RATES...GUSTS TO 30 MPH IS POSSIBLE. .THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE...HIGH A ZONAL FLOW AGAIN BRIEFLY DEVELOPS IN THE MID/UPPER LEVELS ACROSS WISCONSIN WITH THE MAIN JET ACROSS SOUTHERN CANADA. ANOTHER SHORTWAVE DROPS INTO THE NORTHERN ROCKIES LATE FRIDAY. THE NAM...GFS AND ECMWF ARE DRY. .LONG TERM... .FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE...HIGH THE MID/UPPER TROUGH EXITS THE NORTHERN ROCKIES AND MOVES INTO THE NORTHERN PLAINS WITH A WEAK RIDGE OVER SOUTHERN WISCONSIN. BOTH THE 12Z GFS AND 00Z ECMWF KEEP A LOW OVER THE PLAINS WITH PRECIPITATION STILL WELL OFF TO THE WEST. .SUNDAY...FORECAST CONFIDENCE...MEDIUM THE SHORTWAVE REACHES THE UPPER MISSISSIPPI VALLEY SUNDAY. THE GFS IS JUST A LITTLE FARTHER NORTH AND SLIGHTLY SLOWER WITH THE SHORTWAVE. THE SURFACE LOW MOVES TO JUST NORTH OF LAKE SUPERIOR WITH A BAND OF MODERATE PRECIPITATION WITH A TRAILING COLD FRONT. .MONDAY...FORECAST CONFIDENCE...MEDIUM THE SHORTWAVE MOVES ACROSS THE UPPER GREAT LAKES SUNDAY NIGHT AND PUSHES IT NORTHEAST. THE 00Z ECMWF CUTS OFF THE LOW NEAR LAKE SUPERIOR AND LAGS THE TROUGH INTO THE GREAT LAKES INTO MONDAY. THE 00Z ECMWF HAS LOW PRESSURE REMAINING OVER THE UPPER GREAT LAKES INTO MONDAY WITH THE HIGH OVER THE EASTERN PLAINS AND WESTERN MISSISSIPPI VALLEY AREA...WHILE THE GFS BRINGS THE HIGH ACROSS WISCONSIN. && .AVIATION/00Z TAFS/... EXPECT A NW TO SE ORIENTED LINE OF THUNDERSTORMS TO LIFT NORTHEAST THROUGH SOUTHERN WI THIS EVENING. IT SHOULD ARRIVE IN MSN BY 6 PM AND MKE BY 8 PM. THUNDERSTORMS COULD CONTAIN STRONG WIND GUSTS AND SMALL HAIL. THERE IS ALSO A RISK FOR A TORNADO IN SOUTH CENTRAL WI. ALL CONVECTION SHOULD BE OUT OF SOUTHERN WI BY MIDNIGHT. LOW CIGS ARE POSSIBLE OVERNIGHT. EXPECT GUSTY SOUTHWEST WINDS ON WEDNESDAY AS STRONG LOW PRESSURE TRACKS ACROSS NORTHWEST WI. && .MARINE... LOW PRESSURE WILL TRACK FROM WEST CENTRAL WISCONSIN TO WESTERN LAKE SUPERIOR ON WEDNESDAY. EXPECT GUSTY SOUTHWEST WINDS BEGINNING EARLY WEDNESDAY MORNING THAT CONTINUE THROUGH THURSDAY AFTERNOON. A SMALL CRAFT ADVISORY IS IN EFFECT. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/WEDNESDAY AND AVIATION/MARINE...MRC WEDNESDAY NIGHT THROUGH TUESDAY...HENTZ
Hazardous weather outlook, Aug 18, 3:34 PM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 334 PM CDT TUE AUG 18 2015 WIZ046-047-051-052-056>060-062>072-192045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 334 PM CDT TUE AUG 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER MUCH OF SOUTHERN WISCONSIN WEST OF A LINE FROM BERLIN TO LAKE GENEVA. DAMAGING WINDS ARE LIKELY WITH THESE STORMS...ALONG WITH A RISK OF TORNADOES. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS OVER THE REMAINDER OF THE EAST. THUNDERSTORMS WILL BECOME LIKELY ACROSS SOUTHERN WISCONSIN BY THIS EVENING AS STRONG LOW PRESSURE OVER SOUTHERN MINNESOTA MOVES TOWARD NORTHWEST WISCONSIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY CHANCES FOR THUNDERSTORMS WILL LINGER INTO WEDNESDAY MORNING MAINLY EAST. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS IN THE EASTERN QUARTER OF THE FORECAST AREA UNTIL A COLD FRONT CLEARS THE AREA. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT AND SUNDAY AS A LOW MOVES ACROSS THE LAKE SUPERIOR REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN ACTIVATED FOR THIS EVENING. LMZ643>646-192045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 334 PM CDT TUE AUG 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS PRODUCING HIGH WINDS. BRISK SOUTHWEST WINDS ARE EXPECTED DURING THE EARLY MORNING HOURS WHEN A SMALL CRAFT ADVISORY BEGINS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THUNDERSTORM CHANCES CONTINUE INTO WEDNESDAY MORNING. STRONG SOUTHWEST TO WEST WINDS ARE LIKELY FROM WEDNESDAY MORNING THOUGH THURSDAY AFTERNOON WITH SMALL CRAFT ADVISORY CONDITIONS. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT AND SUNDAY. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Aug 18, 6:07 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
607 PM CDT TUE AUG 18 2015
WIZ056-057-062-063-067-068-182330-
SAUK-LAFAYETTE-IOWA-GREEN-COLUMBIA-DANE-
607 PM CDT TUE AUG 18 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN IOWA...SAUK...
WESTERN COLUMBIA...WESTERN DANE...EASTERN LAFAYETTE AND GREEN
COUNTIES...
AT 607 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES WEST OF PRAIRIE DU SAC TO NEAR BLACK EARTH TO
NEAR WINSLOW...AND MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MADISON...FITCHBURG...MIDDLETON...WAUNAKEE...BARABOO...MONROE...
VERONA...PORTAGE...OREGON...REEDSBURG...MOUNT HOREB...PRAIRIE DU
SAC...SAUK CITY...BRODHEAD...WISCONSIN DELLS...LAKE WISCONSIN...CROSS
PLAINS...LODI...LAKE DELTON AND POYNETTE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
WISCONSIN.
LAT...LON 4251 8999 4306 8997 4317 9019 4355 9019
4356 9031 4364 9031 4364 8941 4250 8937
TIME...MOT...LOC 2307Z 211DEG 35KT 4331 8989 4316 8971 4256 8981
BSHSpecial weather statement, Aug 18, 6:25 PM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
625 PM CDT TUE AUG 18 2015
WIZ056-057-062-063-067>069-190015-
ROCK-SAUK-LAFAYETTE-IOWA-GREEN-COLUMBIA-DANE-
625 PM CDT TUE AUG 18 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SAUK...WESTERN
COLUMBIA...WESTERN DANE...SOUTHEASTERN LAFAYETTE...WESTERN ROCK AND
GREEN COUNTIES...
AT 625 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF REEDSBURG TO NEAR BARABOO TO NEAR
SAUK CITY TO NEAR NEW GLARUS TO NEAR ROCK CITY...AND MOVING NORTH AT
30 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MADISON...FITCHBURG...MIDDLETON...WAUNAKEE...BARABOO...MONROE...
VERONA...PORTAGE...OREGON...REEDSBURG...MOUNT HOREB...EVANSVILLE...
PRAIRIE DU SAC...SAUK CITY...BRODHEAD...WISCONSIN DELLS...LAKE
WISCONSIN...CROSS PLAINS...LODI AND LAKE DELTON.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
WISCONSIN.
LAT...LON 4251 8989 4313 8979 4322 8985 4321 9019
4355 9019 4356 9031 4364 9031 4364 8947
4325 8942 4250 8922
TIME...MOT...LOC 2325Z 193DEG 25KT 4346 9012 4340 8977 4327 8963 4284
8961 4246 8950
BSHLocal storm report, Aug 18, 6:46 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
646 PM CDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST 1 E JUDA 42.59N 89.49W
08/18/2015 M51 MPH GREEN WI TRAINED SPOTTER
&&
SMARQUARDTSpecial weather statement, Aug 18, 6:46 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
646 PM CDT TUE AUG 18 2015
WIZ063-068-069-190015-
ROCK-GREEN-DANE-
646 PM CDT TUE AUG 18 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL DANE...
SOUTHWESTERN ROCK AND EASTERN GREEN COUNTIES...
AT 645 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM MONTICELLO TO 6 MILES WEST OF ROCKTON...AND MOVING
NORTH AT 35 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
JANESVILLE...BELOIT...MONROE...EVANSVILLE...BRODHEAD...BELLEVILLE...
NEW GLARUS...ORFORDVILLE...BROOKLYN...MONTICELLO...ALBANY...
FOOTVILLE...NEWARK...MAGNOLIA...DAYTON...UNION...JUDA...PAOLI...
HANOVER AND AFTON.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
WISCONSIN.
LAT...LON 4250 8946 4268 8972 4297 8953 4263 8889
4250 8903
TIME...MOT...LOC 2345Z 200DEG 30KT 4272 8958 4247 8919
BSHSpecial weather statement, Aug 18, 7:04 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
704 PM CDT TUE AUG 18 2015
WIZ063-064-068-069-190030-
JEFFERSON-ROCK-GREEN-DANE-
704 PM CDT TUE AUG 18 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
JEFFERSON...SOUTHEASTERN DANE...ROCK AND NORTHEASTERN GREEN
COUNTIES...
AT 703 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BROOKLYN TO NEAR FOOTVILLE TO BELOIT...AND MOVING
NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
EASTERN MADISON...JANESVILLE...BELOIT...FITCHBURG...STOUGHTON...FORT
ATKINSON...OREGON...MCFARLAND...MILTON...EDGERTON...EVANSVILLE...
COTTAGE GROVE...BELLEVILLE...DEERFIELD...CLINTON...CAMBRIDGE...
ORFORDVILLE...BROOKLYN...FOOTVILLE AND LAKE KOSHKONONG.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
WISCONSIN.
LAT...LON 4250 8913 4272 8935 4283 8956 4314 8918
4300 8893 4283 8878 4249 8878
TIME...MOT...LOC 0003Z 219DEG 32KT 4287 8942 4274 8923 4254 8901
BSHSpecial weather statement, Aug 18, 8:07 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
807 PM CDT TUE AUG 18 2015
WIZ064-065-070-190145-
JEFFERSON-WAUKESHA-WALWORTH-
807 PM CDT TUE AUG 18 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JEFFERSON...
NORTHWESTERN WALWORTH AND SOUTHWESTERN WAUKESHA COUNTIES...
AT 806 PM CDT...A STRONG THUNDERSTORM WAS NEAR WHITEWATER...MOVING
NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WHITEWATER...WALES...DOUSMAN...NORTH PRAIRIE...PALMYRA...RICHMOND...
ROME...LA GRANGE...EAGLE...HEBRON...SULLIVAN...MILLARD...NWS
MILWAUKEE/SULLIVAN...GENESEE AND GENESEE DEPOT.
LAT...LON 4273 8878 4285 8877 4311 8856 4295 8829
4268 8868
TIME...MOT...LOC 0106Z 216DEG 26KT 4279 8870
WOODThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 7:04 PM CDT | Special Weather Statement | MKX | Rock | 26 min |
| Aug 18, 8:07 PM CDT | Special Weather Statement | MKX | Waukesha | 38 min |
| Aug 18, 9:33 PM CDT | Tornado Warning | MKX | Waukesha | 27 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.